The analysis of reservoirs level fluctuations on the basis of nonlinear models
Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 539-543
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_4_a14,
author = {M. G. Khublaryan and V. I. Naidenov and N. M. Krutova},
title = {The analysis of reservoirs level fluctuations on the basis of nonlinear models},
journal = {Doklady Akademii Nauk},
pages = {539--543},
year = {1996},
volume = {351},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a14/}
}
TY - JOUR AU - M. G. Khublaryan AU - V. I. Naidenov AU - N. M. Krutova TI - The analysis of reservoirs level fluctuations on the basis of nonlinear models JO - Doklady Akademii Nauk PY - 1996 SP - 539 EP - 543 VL - 351 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a14/ LA - ru ID - DAN_1996_351_4_a14 ER -
M. G. Khublaryan; V. I. Naidenov; N. M. Krutova. The analysis of reservoirs level fluctuations on the basis of nonlinear models. Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 539-543. http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a14/